Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Taking zanax for anxiety and klonapin for restless leg syndrome. Had a seizure after stopping xanax. Is it safe to take all medications together?

I am on suboxone for getting hooked on ultram for over 20 years, I am also on zanax and for anxiety disorder and klonapin for restless leg syndrome . I ran out of zanax and had a seizure so I was also put on keppra 500mg 2x per day. I am trying to wein off the zanax and klonapin and have stopped the keppra? is this dangerous to take all these meds at once?
Asked On : Tue, 19 Mar 2013
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for your post.
Make sure you are not taking these drugs without doctor's suggestion. suboxone and Ultram drug interaction can increase the seizure risk if you are taking other opioids or sedatives. You should consult your doctor before stopping or starting any drug.
Take Care!
Answered: Tue, 2 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor